# SDR SWAA2022011861520

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 12,977 hours, 6,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLIGHT ATTENDANT FLASH LIGHT RED ; / [01] OK TO CONTINUE PER MEL 25-12-01 AUTH #43569; [02] REACHED BATTERY ON F.O. OUTBD. FLASHLIGHT AFT GALLEY PER SIP.
